# SDR YYFA20140828002

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 43,009 hours, 22,233 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Low
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERPHONE PA SYS VOLUME FROM FWD GALLEY TO REAR ACFT VOLUME VERY LOW.
